MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5455/apd.114069

Медицинская библиотека · Alpha psychiatry · 2021

Manic Episode as a Result of Adding Trazodone to a Patient under Escitalopram Treatment.

İzci Filiz, Ülger Eda, Yolcu Sinem

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Antidepressants with hypnotic effects can often be added to treatment for sleep problems emerging in patients receiving antidepressant treatment. One of these is trazodone, which is an antidepressant that exhibits hypnotic effect by the effect of histamine H1 receptor antagonist and 5-HT2A stimulation, which is a serotonin transporter protein inhibitor and 5-HT2A and 5HT2C antagonist. Some antidepressants can cause mania-like mood episodes when used singly or in combination. In this case report, we discussed a manic episode that developed after including trazodone for sleep problems in the treatment of a patient with an anxiety disorder who uses escitalopram.

Для цитирования: İzci Filiz, Ülger Eda, Yolcu Sinem. Manic Episode as a Result of Adding Trazodone to a Patient under Escitalopram Treatment.. Alpha psychiatry. 2021. DOI: 10.5455/apd.114069.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.